My grandson is 12, he is on 1200 mg of lithium, his pdoc just called and left me a message, his thyroid level is up, she says we can lower his dose of lithium to 900 mg or change his lithium to something different(this is the first med that has worked for him)or have his regular dr give a thyroid pill, I dont know what to do, I tried to read up on high thyroid but dident understand it, can anyone help me with understanding this
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...